# SDR UALA2013040802334

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 80,418 hours, 23,128 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Faulty
- Location: Equipt Cooling
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATIS MSG KEEPS COMING BACK- EQPT CLG FLOW.  EQPT COOLING FILTER.  MSG CLEARED.
